Supporting information may be found in the online version of this paper.
Volumetric subspace mesh deformation with structure preservation†
Article first published online: 20 SEP 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Computer Animation and Virtual Worlds
Volume 23, Issue 5, pages 519–532, September/October 2012
How to Cite
Zhao, Y. and Liu, J. (2012), Volumetric subspace mesh deformation with structure preservation. Comp. Anim. Virtual Worlds, 23: 519–532. doi: 10.1002/cav.1488
- Issue published online: 15 OCT 2012
- Article first published online: 20 SEP 2012
- Manuscript Accepted: 1 SEP 2012
- Manuscript Revised: 19 AUG 2012
- Manuscript Received: 14 JUL 2011
- Research Award Fund for Excellent Young and Middle-aged Scientists of Shandong Province, China. Grant Number: BS2012DX043
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!